# SDR AALA20100415MIA01

- Difficulty date: April 15, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 42,344 hours, 5,306 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: 0335KPU01
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT JFK-GRU.  CREW REPORTED FUEL QUANTITY PROBLEM AND UNWANTED FUEL TRANSFER.  EMERGENCY DECLARED, DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL QUANTITY PROCESSOR TANK UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
